MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2710.2007.00812.x

Медицинская библиотека · Journal of clinical pharmacy and therapeutics · 2007

Inherited long QT syndrome revealed by antifungals drug-drug interaction.

Eiden C, Peyrière H, Tichit R, Cociglio M, Amedro P, Blayac J-P, Margueritte G, Hillaire-Buys D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 14-year-old Tahitian girl with acute myeloid leukaemia and a suspected mucormucosis infection was treated with intravenous voriconazole and caspofungin. Because of worsening of fungal infection, voriconazole was switched to posaconazole. During the switch, the patient presented with QT interval prolongation with 'torsades de pointes' and reversible cardiac arrest. Voriconazole plasma level measured 15 h after the last administration was 7 mg/L. Genotyping suggested that the patient was an extensive metabolizer with respect to CYP2C9 and CYP2C19. The association of antifungal agents with pro-arrhythmogenic drugs and other risk factors led to torsades de pointes and the revealing of inherited QT syndrome.

Для цитирования: Eiden C, Peyrière H, Tichit R, Cociglio M, Amedro P, Blayac J-P, Margueritte G, Hillaire-Buys D. Inherited long QT syndrome revealed by antifungals drug-drug interaction.. Journal of clinical pharmacy and therapeutics. 2007. DOI: 10.1111/j.1365-2710.2007.00812.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.